MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMAROLLER", ROLLER, 24 FR., 12-30, ESG TURIS; PLASMA ROLLER

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMAROLLER", ROLLER, 24 FR., 12-30, ESG TURIS; PLASMA ROLLER
Model Number WA22751S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Olympus technical support had noted the customer had resolved the issue.No troubleshooting was needed.The subject device referenced in this report was not returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported to olympus that the roller ball fell off the roller during a procedure.It was not determined if the ball fell into the patient or on the ground.The patient had x-rays, however, the roller ball was not located in the patient.The facility will monitor the patient.No patient harm was reported.
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the the legal manufacturer¿s investigation.The legal manufacturer performed an investigation.The dhr review could not be performed as no lot number was reported and there was no device return to inspect for a lot number.However, the manufacturing and quality control review was performed for the last 24 months of production and there were no non-conformities or deviations regarding the described issue.The cause of the reported issue was most likely due to wear and tear.The loop at the distal end of the electrode wears out during use and may break, burn, or melt.Corrected data: the aware date for initial medwatch report # 9610773 - 2021 - 00117 is march 29, 2021.

Brand Name
HF-RESECTION ELECTRODE "PLASMAROLLER", ROLLER, 24 FR., 12-30, ESG TURIS
Common Device Name
PLASMA ROLLER
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key11665110
Report Number9610773-2021-00117
Device Sequence Number3072882
Product Code FAS
UDI-Device Identifier14042761085486
UDI-Public14042761085486
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22751S
Device Catalogue NumberWA22751S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1